Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 65, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 23, 2008, 8:38 PM CDT for Loving County, Pecos County, Ward County, Texas. It took effect at May 24, 2008, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2008, 8:38 PM CDT (01:38 UTC)
- In effect from
- May 24, 2008, 11:00 AM CDT
- Expired
- May 24, 2008, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Loving County, TX, Pecos County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 109 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5974 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 240138 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 838 PM CDT FRI MAY 23 2008 ...RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY FOR MUCH OF THE TRANS PECOS INCLUDING THE GUADALUPE MOUNTAINS AND PARTS OF THE WESTERN PERMIAN BASIN FOR VERY DRY AND WINDY CONDITIONS...AND VERY HIGH FIRE DANGER...AND HIGH FIRE CONCERNS... NMZ114-TXZ258-241400- /O.UPG.KMAF.FW.A.0060.080524T1600Z-080525T0100Z/ /O.NEW.KMAF.FW.W.0065.080524T1600Z-080525T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 738 PM MDT FRI MAY 23 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY. THE RED FLAG WARNING FOR FRIDAY HAS EXPIRED. THE FIRE WEATHER WATCH HAS BEEN UPGRADED FOR SATURDAY. SOUTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH ARE EXPECTED TO DEVELOP IN THE GUADALUPE MOUNTAINS AROUND NOON. MINIMUM HUMIDITIES WILL STILL BE ABLE TO FALL INTO THE LOWER TEENS DURING THE AFTERNOON ESPECIALLY BELOW 6000 FT. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ TXZ057>059-067-074-075-079>081-241400- /O.NEW.KMAF.FW.W.0065.080524T1600Z-080525T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 838 PM CDT FRI MAY 23 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY. THE RED FLAG WARNING FOR FRIDAY HAS EXPIRED. CRITICALLY DRY FUELS AND THE COMBINATION OF WIDESPREAD MINIMUM HUMIDITIES NEAR 10 PERCENT...TEMPERATURES IN THE 90S...AND RECENT FIRE ACTIVITY ALONG WITH HIGH FIRE CONCERNS FROM THE TEXAS FOREST SERVICE HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR MUCH OF THE TRANS PECOS AND WESTERN PERMIAN BASIN FOR SATURDAY. WINDS WILL BE WEAKER AT 10 TO 20 MPH FROM THE SOUTHEAST. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
2 follow-up statements
000 WWUS84 KMAF 240935 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 435 AM CDT SAT MAY 24 2008 ...RED FLAG WARNING IS IN EFFECT TODAY FOR MUCH OF THE TRANS PECOS INCLUDING THE GUADALUPE MOUNTAINS AND PARTS OF THE WESTERN PERMIAN BASIN FOR VERY DRY AND WINDY CONDITIONS...AND VERY HIGH FIRE DANGER...AND HIGH FIRE CONCERNS... NMZ114-TXZ258-242200- /O.CON.KMAF.FW.W.0065.080524T1600Z-080525T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 335 AM MDT SAT MAY 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. SOUTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH ARE EXPECTED TO DEVELOP IN THE GUADALUPE MOUNTAINS AROUND NOON. MINIMUM HUMIDITIES WILL STILL BE ABLE TO FALL INTO THE LOWER TEENS DURING THE AFTERNOON ESPECIALLY BELOW 6000 FT. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ TXZ057>059-067-074-075-079>081-242200- /O.CON.KMAF.FW.W.0065.080524T1600Z-080525T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 435 AM CDT SAT MAY 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING. CRITICALLY DRY FUELS AND THE COMBINATION OF WIDESPREAD MINIMUM HUMIDITIES NEAR 10 PERCENT...TEMPERATURES IN THE 90S...AND RECENT FIRE ACTIVITY ALONG WITH HIGH FIRE CONCERNS FROM THE TEXAS FOREST SERVICE HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR MUCH OF THE TRANS PECOS AND WESTERN PERMIAN BASIN FOR TODAY. WINDS WILL BE WEAKER AT 10 TO 20 MPH FROM THE SOUTHEAST. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
000 WWUS84 KMAF 242000 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 300 PM CDT SAT MAY 24 2008 ...RED FLAG WARNING IS IN EFFECT UNTIL 8 PM CDT FOR THE GUADALUPE MOUNTAINS...TRANS PECOS...PORTIONS OF THE WESTERN PERMIAN BASIN... VAN HORN AREA...DAVIS MOUNTAINS...MARFA PLATEAU AND BIG BEND FOR VERY DRY AND WINDY CONDITIONS AND VERY HIGH FIRE DANGER... NMZ114-TXZ258-250100- /O.CON.KMAF.FW.W.0065.000000T0000Z-080525T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 200 PM MDT SAT MAY 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH WILL PERSIST IN THE GUADALUPE MOUNTAINS INTO THIS EVENING. RH/S WILL DROP TO 10 TO 15 PERCENT...AND ALONG WITH DRY FUELS AND VERY HIGH FIRE DANGER CREATE CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$ TXZ057>059-067-074-075-079>081-250100- /O.CON.KMAF.FW.W.0065.000000T0000Z-080525T0100Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA- 300 PM CDT SAT MAY 24 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... CRITICALLY DRY FUELS WILL COMBINE WITH WIDESPREAD RH/S NEAR 10 PERCENT...TEMPERATURES IN THE 90S...AND SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH TO CREATE CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD. RECENT FIRE ACTIVITY ALONG WITH HIGH FIRE CONCERNS FROM THE TEXAS FOREST SERVICE HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR MUCH OF THE TRANS PECOS...PORTIONS OF THE WESTERN PERMIAN BASIN...VAN HORN AREA...DAVIS MOUNTAINS... MARFA PLATEAU AND BIG BEND REGION THROUGH THIS AFTERNOON. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 23, 6:32 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 23, 6:32 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
632 PM CDT FRI MAY 23 2008
.AVIATION...
SOUTHWEST WINDS OF 15 TO 20 KNOTS WITH GUSTS NEAR 30 KNOTS SHOULD
START TO DIMINISH SHORTLY BEFORE SUNSET. A SURFACE TROUGH IS
FORECAST TO MOVE EAST ACROSS THE PERMIAN BASIN OVERNIGHT...WITH
WINDS BECOMING LIGHT AND VARIABLE FOR A FEW HOURS AFTER MIDNIGHT
BEFORE BECOMING NORTHWEST AFTER SUNRISE SATURDAY. WINDS WILL THEN
GRADUALLY BACK TO THE SOUTHWEST TOMORROW AFTERNOON AS SURFACE LOW
PRESSURE REDEVELOPS OVER THE SOUTHERN HIGH PLAINS. VFR CONDITIONS
CAN BE EXPECTED ACROSS AREA ROUTES THROUGH 25/00Z...ALTHOUGH
LOCALIZED MVFR DUE TO FU MAY OCCUR TONIGHT DOWNWIND OF A FIRE
BURNING OVER NORTHERN BREWSTER COUNTY ATTM.
&&
.PREV DISCUSSION... /ISSUED 226 PM CDT FRI MAY 23 2008/
DISCUSSION...
A LARGE SPRAWLING UPPER LEVEL STORM SYSTEM ACROSS THE WESTERN
STATES WILL SLOWLY RETROGRADE THROUGH THE FORECAST CYCLE AS AN
UPPER LEVEL RIDGE BUILDS WEST FROM THE GULF STATES. AS HEIGHTS
RISE ACROSS THE FORECAST AREA THE WINDS ALOFT (ESPECIALLY AT 700
MILLIBARS) WILL CONTINUE TO BACK AND THIS SHOULD ALLOW LOW LEVEL
MOISTURE TO MOVE NORTHWESTWARD TOWARD THE EASTERN SLOPES OF THE
MOUNTAINS BY SUNDAY MORNING. THE COMBINATION OF MOIST UPSLOPE FLOW
AND WEAK SHORTWAVES IN THE SOUTH TO SOUTHWESTERLY FLOW ALOFT MAY
BE ENOUGH TO PRODUCE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
LATE SATURDAY ACROSS WEST TEXAS AND ACROSS EXTREME SOUTHWEST TEXAS
SUNDAY AND SUNDAY NIGHT.
A SOUTHWEST FLOW ALOFT WILL BE IN PLACE MONDAY AND TUESDAY BETWEEN
THE AFOREMENTIONED LOW AND THE BUILDING RIDGE TO THE EAST. A LEE
TROUGH/DRYLINE WILL BE IN PLACE AND WITH VERY INTENSE HEATING AND
MID LEVEL MOISTURE SHOULD BE ABLE TO GENERATE ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS ACROSS A GOOD DEAL OF THE AREA.
A NORTHERN STREAM TROUGH ACROSS EASTERN CANADA WILL SEND A COLD FRONT
SOUTHWARD LATE TUESDAY AND WEDNESDAY. WENT WITH ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHERN HALF OF THE FORECAST AREA WEDNESDAY
WHERE THE FRONT IS FORECAST TO FOCUS.
THE UPPER LEVEL RIDGE WILL BE OVER THE AREA BY THURSDAY AND FRIDAY
OF NEXT WEEK PROBABLY CONFINING ANY CONVECTIVE CHANCES TO THE HIGHER
TERRAIN. TEMPERATURES WILL BE ABOVE NORMAL THE FORECAST CYCLE.
FIRE WEATHER...
A RED FLAG WARNING WILL CONTINUE ACROSS ALL OF SOUTHEAST NEW MEXICO
AND WEST TEXAS UNTIL 8 PM CDT AS RH/S BELOW 15 PERCENT...GUSTY SOUTH
TO SOUTHWEST WINDS OF 20 MPH AND VERY HIGH TO EXTREME FIRE DANGER
AFFECT MOST LOCATIONS. WINDS WILL DECREASE THIS EVENING...BUT
RECOVERY WILL BE POOR TO FAIR AREAWIDE. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THE GUADALUPE MOUNTAINS FROM 24/16Z UNTIL 25/01Z AS
GUSTY SOUTHWEST WINDS COMBINE WITH RH/S BELOW 15 PERCENT AND VERY
HIGH FIRE DANGER THERE. THE REST OF THE AREA WILL HAVE MINIMUM RH/S
ABOVE 15 PERCENT OR WINDS SPEEDS BELOW 15 MPH. WIDELY SCATTERED
THUNDERSTORMS WILL BE POSSIBLE ROUGHLY ALONG AND EAST OF THE PECOS
RIVER LATE SATURDAY AFTERNOON AND SATURDAY NIGHT. A FEW DRY
LIGHTNING STRIKES WILL BE POSSIBLE OVER THE WESTERN PERMIAN BASIN
AND STOCKTON PLATEAU SATURDAY AFTERNOON. RECOVERY WILL BE GOOD OR
BETTER AREAWIDE SATURDAY NIGHT.,,WHILE CRITICAL FIRE WEATHER
CONDITIONS ARE NOT EXPECTED SUNDAY.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 5 PM THIS AFTERNOON TO 7 PM MDT THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 PM TO 6 PM MDT THIS AFTERNOON FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM 10 AM TO 7 PM MDT SATURDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING FROM 6 PM CDT /5 PM MDT/ TO 8 PM CDT /7 PM MDT/
THIS EVENING FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 6 PM CDT /5 PM MDT/ TO 7 PM CDT /6 PM
MDT/ THIS EVENING FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM 10 AM TO 7 PM MDT SATURDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
70Hazardous weather outlook, May 23, 11:41 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1141 AM CDT FRI MAY 23 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241645- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1141 AM CDT FRI MAY 23 2008 /1041 AM MDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS WILL CONTINUE TO BLOW THROUGH THE GUADALUPE AND DAVIS MOUNTAINS THROUGH THIS AFTERNOON. WIND SPEEDS OF 35 TO 45 MPH... WITH A FEW GUSTS AROUND 60 MPH CAN BE EXPECTED. A HIGH WIND WARNING IS IN EFFECT FOR BOTH MOUNTAIN RANGES UNTIL 7 PM CDT. CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH THE AFTERNOON AS ABOVE NORMAL TEMPERATURES COMBINE WITH GUSTY SOUTHWEST WINDS... LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER. THESE CONDITIONS WILL BE FAVORABLE FOR FIRE GROWTH AND SPREAD. A RED FLAG WARNING IS IN EFFECT FOR SOUTHEAST NEW MEXICO AND WEST TEXAS UNTIL 8 PM CDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY SOUTHWEST WINDS ARE EXPECTED TO PERSIST IN THE GUADALUPE MOUNTAINS SATURDAY AFTERNOON. SINCE RELATIVE HUMIDITY WILL BE LOW AND FIRE DANGER VERY HIGH TO EXTREME...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR AGAIN. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON AND SATURDAY NIGHT OVER PORTIONS OF THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN...STOCKTON PLATEAU AND LOWER TRANS PECOS. SOME OF THE STORMS COULD PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 35 min |
| May 24, 5:24 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 46 min |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.